# SDR HALA20250328020

- Difficulty date: March 27, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N781HA
- Make and model: Boeing 787-9
- Aircraft serial: 1172
- Aircraft time: 3,563 hours, 711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED PHOTOLUMINESCENT LIGHT STRIP ADJACENT TO SEAT 14C DAMAGED. REPLACED SECTION OF LIGHT STRIP IAW AMM 33-51-06-02A-921A. OPS CHECK TESTS GOOD.
